# SDR AALA202010019002

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 68,788 hours, 26,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2779
- Condition: Low Pressure
- Location: L2 Door
- Part time: 62,235 hours, 27,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L-2 DOOR DAMPER ASSEMBLEY READING 0 PRESSURE. REMOVED AND REPLACED L-2 DOOR DAMPER ASSEMBLY IAW AMM 52-11-14. PRESSURE CHECKS OK.
